Trustpilot
Gaviscon liquid sachets
Gaviscon liquid sachets

Gaviscon Double Action Liquid Sachets 10ml (pack of 12)

£6.99

• Fast effective relief from indigestion and heartburn
• Gluten free and mint flavoured
• Can be used in pregnancy and breastfeeding

£6.99

FREE delivery on all
orders over £30

In stock

    WHAT ARE GAVISCON DOUBLE ACTION LIQUID SACHETS?

    Gaviscon Double Action Liquid sachets are used to treat symptoms of gastro-oesophageal reflux such as acid regurgitation, heartburn and indigestion which may occur following meals or during pregnancy and to treat symptoms of excess acid production.

    Gaviscon Double Action Liquid Sachets contains sodium alginate, sodium bicarbonate and calcium carbonate, which work to relieve symptoms in two ways:
    • As an antacid, it neutralises excess stomach acid to help relieve discomfort.
    • As an alginate, it forms a protective barrier over the stomach to soothe burning sensation in the chest and prevent reflux.

    HOW TO TAKE GAVISCON DOUBLE ACTION LIQUID SACHETS?

    Adults and children over 12 – Take 1 to 2 10ml sachets after meals and at bedtime up to 4 times per day.

    Children under 12 years – should only be given under medical advice.

    If symptoms persist or are worsening after 7 days, please consult your GP.

    WHAT ARE SOME OF THE CAUTIONS OF TAKING GAVISCON DOUBLE ACTION LIQUID SACHETS?

    Do not take Gaviscon Double Action Liquid sachets if:
    • you are allergic to any of the ingredients
    • you have been advised to follow a strict sodium or calcium restricted diet.

    This medicine has a high sodium content, so please consult your doctor if you suffer or have suffered from kidney or heart disease.

    This medicine can interact with other medicines and so it is advised not to take this treatment within 2 hours of taking certain other medicines. If you are taking other medications regularly, you should always consult your GP, pharmacist or the patient information leaflet to ensure this medication is suitable for you to use.

    WHAT ARE SOME OF THE SIDE-EFFECTS OF GAVISCON DOUBLE ACTION LIQUID SACHETS?

    Like all medications, Gaviscon Double Action Liquid Sachets can cause side-effects, although not all patients will experience these.

    If you experience any of the following side-effects, stop using the medicine and talk to your doctor immediately:
    • allergic reactions – symptoms may include: skin rash, itching, difficulty breathing, dizziness, swelling of the face, tongue or throat
    • constipation
    • muscle cramps
    • indigestion that comes back when you stop taking this treatment

    Further information about side effects can be found in the patient information leaflet provided with this treatment.

    ADDITIONAL INFORMATION

    Store under 25°C in original packaging.

    Do not refrigerate or freeze.

    Keep out of reach and sight of children.

    For further information, please read the patient information leaflet provided with this product and the product packaging.

Although all of our content is written and reviewed by healthcare professionals, it should not be substituted for or used as medical advice. If you have any questions about your health, please speak to your doctor.

Authored Aug 24, 2021 by Joseph Issac, MPharm
Reviewed Sep 14, 2021 by Prabjeet Saundh, MPharm

Registered Service

NPA logotype
Image of registered pharmacy
Icon of registered GPhC
 Symbol of legally seller service

Sign up to our newsletter

Contact Us

Call: 020 8894 6080

Office Hours:
9am-5pm Weekdays
9am-12pm Saturday

*We are closed on Bank Holidays

 

PostMyMeds Ltd.
VAT Number: 219 8747 65

Visit us

132 High Street Whitton
Twickenham
TW2 7LL

Click here for a map

Trustpilot Reviews

COPYRIGHT © 2021 - PostMyMeds Ltd


Secure and safe

  • Sign of online payment method
  • Thumbnail of mastercard
  • label of  sage payment method
  • Image of registered pharmacy
  • Comodo Trusted Site Seal